By Topic

Homoclinic and heteroclinic orbits in the double scroll attractor

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)

Chua, Matsumoto, and others have reported extensive simulation studies on a piecewise-linear model of a simple circuit. There is strong numerical and experimental evidence for chaotic behavior. This paper shows that the observed behavior can be understood using the theory of Shil'nikov bifurcations of homoclinic and heteroclinic orbits.

Published in:

Circuits and Systems, IEEE Transactions on  (Volume:34 ,  Issue: 9 )